# SDR AALA2018082209043

- Difficulty date: August 16, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 7,356 hours, 2,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER PRESSURE READS 1500PSI AT 80 DEGREE F.  CHARGED THE CYLINDER IAW AMM 52-10-00.
